# SDR KPVA200318

- Difficulty date: April 6, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N807WP
- Make and model: Dhav DHC8103
- Aircraft serial: 023
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104784
- Part serial: D823
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EGRESS LIGHT AT RIGHT FORWARD POSITION AND ONE AT THE FORWARD CEILING AISLE LIGHT INOPERATIVE.  REMOVED AND REPLACED AFFECTED POWER SUPPLY.  OPERATIONAL CHECK OF SYSTEM GOOD.  IAW DHC-8 MM 33-51-00, PAGES 201-202.  (M)
